Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Patrick102

Acne.org Regimen Or Accutane

whatsup everybody this is my first post on acne.org haha!?

So about a week and a half ago i started the regimen using dans cleanser and bp and using cetaphil daily facial moisturizer with spf 15. Already ive seen a pretty significant improvement except for a spot on my jawline on both sides of my face, there used to be a cist on both sides about 2 weeks ago before i started the regimen, i put too much apple cider vinegar on it and BURNED my face so im left with tender red skin..thats slowly going away.

Today i went to my derm for a checkup, last time i went was lk 2 months ago, and she said that this is the worst shes ever seen my face! The worst ive ever seen my face was 2 or so weeks ago b4 i started the regimen and just as school was starting, and its improved now and i actually dont think it looks horrible except for the burns eusa_think.gif

She recommended that i go on accutane. I know i know its like garunteed (almost) to work but the side effects are bad. With that said im only a week and a half into the acne.org regimen and already seeing improvemnt and i feel like i can get clear with thiseusa_think.gif .

What do you guys think? Anyone else with an experience like this? any comments would be great!

Share this post


Link to post
Share on other sites

Hi! :)

ive never had that experience, but youre supposed to start breaking out around the third week (take that as a good sign cuz it means its working)

i think you should stop using the ACV and follow the regimen strictly, just give it a chance and wait maybe 2-3 months, if you dont see improvement, then consider accutane

and never ever ever exfoliate while on the regimen (unless its with jojoba oil, something like this http://www.acne.org/messageboard/index.php/topic/162645-problems-with-dryness-or-flaking/) yesterday i use a peeling gel on my chin and then put BP on it... it like burn my skin, sorta like what you described with the ACV. bad experience haha its getting better though

Share this post


Link to post
Share on other sites

haha thanks for the input !^ but yeah i stopped using acv when it burned me ive only been using the regimen..and i thought the third week ur supposed to see more clearing? haha thats what i think it said on that what to expect page

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×